# SDR IPXA2023021490996

- Difficulty date: February 2, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,676 hours, 15,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: AGA71709
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO AT STA 1841 L/H SIDE HAS A VERTICAL STIFFENER IS CRACKED.REMOVED, FABRICATED, REPLACED CRACKED VERTICAL STIFFENER IN AFT CARGO AT STA 1841 L/H SIDE IAW SRM 51-31-01, SRM 51-33-01 (MINOR)
